Open Access
Translator Disclaimer
Spring 2002 Relative Algebraic Structures
Amir M. Rahimi
Missouri J. Math. Sci. 14(2): 123-135 (Spring 2002). DOI: 10.35834/2002/1402123

Abstract

The concept and some of the algebraic properties of the rejective and non-absorptive sets of a subgroup, subring, and subgroup of a module over a ring are investigated. It is shown that the set theoretic complement of a non-absorptive set in the above mentioned algebraic substructures is a normal subgroup (respectively, (left, right) ideal, submodule) of its underlying algebraic structure. The invariant property of the non-absorptive sets under the operation of inversion in the related underlying algebraic structure is proved. $G \setminus R(H)$, the set theoretic complement of the rejective set of a subgroup $H$ in a group $G$, is closed under the product in $G$ and whenever $\vert G \vert$ the order of the group $G$ is finite, $\vert R(H) \vert = (k-s) \vert H \vert$ where each of the $k$ and $s$ is the index of $H$ in $G$ and in $G \setminus R(H)$, respectively. For the case of rings and modules, the set theoretic complement of the rejective set of a substructure in the underlying ring is a subring of the underlying ring. For any subring $S$ of a ring $R$, examples and some of the properties of $S$-relative (left) ideals and $S$-relative submodules are given and also it is shown that $S$ is contained in the set theoretic complement of the rejective set of that $S$-relative (left) ideal (respectively, submodule). Finally, some of the properties of the relative homomorphisms of $R$-modules, and the rejective (respectively, non-absorptive) sets of the group homomorphisms of $R$-modules are investigated.

Citation

Download Citation

Amir M. Rahimi. "Relative Algebraic Structures." Missouri J. Math. Sci. 14 (2) 123 - 135, Spring 2002. https://doi.org/10.35834/2002/1402123

Information

Published: Spring 2002
First available in Project Euclid: 4 October 2019

zbMATH: 1067.20500
MathSciNet: MR1907850
Digital Object Identifier: 10.35834/2002/1402123

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.14 • No. 2 • Spring 2002
Back to Top